# SDR C2XA99IA027

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12004171003
- Condition: Corroded
- Location: Bs 9058-11150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CABIN FLOOR PANEL 252BF INBOARD FLOOR SUPPORT CORRODED STATION 9058 THROUGH 11115.  REMOVED AND REPLACED FLOOR SUPPORT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
